# SDR R61A202002090162

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 11,586 hours, 7,624 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** AIRCRAFT IS IN HEAVY CHECK *** R/H WINGTIP SPAR 1 CRACKED. REPLACED R/H WINGTIP IAW AMM 57-30-00-400-801-A. *** AIRCRAFT REMAINS IN HEAVY CHECK ***
